Results 1 to 5 of 5

Thread: weight gain with mirena

  1. #1

    Join Date
    Jul 2008
    Location
    Forest Lake - Brisbane
    Posts
    919

    Default weight gain with mirena

    I know that your not supposed to gain weight or it's a very minimal amount, but if it's not my mirena I must have become a sleep eater.
    I have put on weight especially around my stomach area and I have only had this stupid thing in for about 6 months.
    I have really noticed the gain in the last 6 or so Weeks which is funnily enough when my bleeding had finally settled itself. Surely it's related??
    Anyone else gain weight while you had one?


  2. #2

    Join Date
    Jul 2007
    Location
    Rural NSW
    Posts
    491

    Default

    Sorry I have had mine in about 6 months and have actually lost weight???

  3. #3

    Default

    Yes, it made me a fat, grumpy cow. I had mine removed after about 2 years when I finally realised that the Mirena might have been the problem. The weight gain was not as bad as the mood swings... OMG, the mood swings.

    I lost about 7 or 8kg within a few months of having the Mirena removed with no change to my diet or exercise levels.

  4. #4

    Default

    deleted
    Last edited by deletedit; August 9th, 2016 at 07:56 AM.

  5. #5

    Join Date
    Dec 2005
    Location
    In Bankworld with Barbara
    Posts
    14,222

    Default

    I gained weight and huge fluid retention problems on top of that! I think that them saying you *shouldn't* put on weight is misleading, because like all hormonal contraception, some women WILL put on weight. I hated every single minute of it being in my body.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •